Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 66, NWS Green Bay, WI

October 15, 2012

NWS Green Bay, WI issued this small craft advisory at Oct 15, 2012, 9:12 PM CDT. It took effect at Oct 16, 2012, 10:00 AM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Oct 15, 2012, 9:12 PM CDT (02:12 UTC)
In effect from
Oct 16, 2012, 10:00 AM CDT
Expired
Oct 19, 2012, 10:00 AM CDT
In force
3 days
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WHUS73 KGRB 160212
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
912 PM CDT MON OCT 15 2012

...GUSTY SOUTH WIND AND BUILDING WAVES ON TUESDAY...

.A TIGHT PRESSURE GRADIENT WILL SET UP ACROSS LAKE MICHIGAN AND
THE BAY OF GREEN BAY AHEAD OF AN APPROACHING LOW PRESSURE AND
FRONTAL SYSTEM. THIS WILL CAUSE SOUTH WINDS TO BECOME GUSTY AND
WAVES TO BUILD ON TUESDAY.

LMZ521-522-161015-
/O.NEW.KGRB.SC.Y.0066.121016T1500Z-121017T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
912 PM CDT MON OCT 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT
TUESDAY. 

* SOUTH WIND INCREASING TO 15 TO 25 KTS TUESDAY MORNING. GUSTS TO
  30 KTS POSSIBLE...MAINLY IN THE LATE MORNING AND AFTERNOON.
  WINDS ARE EXPECTED TO DIMINISH TO 10 TO 20 KTS TUESDAY
  EVENING.

* WAVES BUILDING TO 2 TO 4 FT TUESDAY AFTERNOON. SOME 5 FT WAVES
  ARE POSSIBLE TOWARD THE NORTHERN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-161015-
/O.NEW.KGRB.SC.Y.0066.121016T1500Z-121018T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
912 PM CDT MON OCT 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 7 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 7 PM
CDT WEDNESDAY. 

* SOUTH WIND INCREASING TO 15 TO 25 KTS TUESDAY MORNING...WITH
  GUSTS TO AROUND 30 KTS. WINDS ARE EXPECTED TO DIMINISH TO 10 TO
  20 KTS TUESDAY EVENING.

* WAVES BUILDING TO 4 TO 7 FT TUESDAY AFTERNOON. LARGE WAVES ARE
  EXPECTED TO CONTINUE THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
15 follow-up statements
171 
WHUS73 KGRB 160911
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
411 AM CDT TUE OCT 16 2012

...GUSTY SOUTH WIND AND BUILDING WAVES EXPECTED TODAY...

.A TIGHT PRESSURE GRADIENT WILL SET UP ACROSS LAKE MICHIGAN AND
THE BAY OF GREEN BAY AHEAD OF AN APPROACHING LOW PRESSURE AND
FRONTAL SYSTEM. THIS WILL CAUSE SOUTH WINDS TO BECOME GUSTY AND
WAVES TO BUILD TODAY.

LMZ521-522-161715-
/O.CON.KGRB.SC.Y.0066.121016T1500Z-121017T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
411 AM CDT TUE OCT 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM CDT THIS EVENING...

* SOUTH WIND INCREASING TO 15 TO 25 KTS TUESDAY MORNING. GUSTS 
  TO 30 KTS POSSIBLE...MAINLY IN THE LATE MORNING AND AFTERNOON. 
  WINDS ARE EXPECTED TO DIMINISH TO 10 TO 20 KTS THIS 
  EVENING. 

* WAVES BUILDING TO 2 TO 4 FT THIS AFTERNOON. SOME 5 FT WAVES 
  ARE POSSIBLE TOWARD THE NORTHERN BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-161715-
/O.CON.KGRB.SC.Y.0066.121016T1500Z-121018T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
411 AM CDT TUE OCT 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM CDT WEDNESDAY...

* SOUTH WIND INCREASING TO 15 TO 25 KTS THIS MORNING...WITH 
  GUSTS TO AROUND 30 KTS. WINDS ARE EXPECTED TO DIMINISH TO 10 
  TO 20 KTS THIS EVENING. 

* WAVES BUILDING TO 4 TO 7 FT THIS AFTERNOON. LARGE WAVES ARE 
  EXPECTED TO CONTINUE THROUGH WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
115 
WHUS73 KGRB 161528
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1028 AM CDT TUE OCT 16 2012

...GUSTY SOUTH WIND AND BUILDING WAVES...

.A TIGHT PRESSURE GRADIENT WILL SET UP ACROSS LAKE MICHIGAN AND THE
BAY OF GREEN BAY AHEAD OF AN APPROACHING LOW PRESSURE AND FRONTAL
SYSTEM. THIS WILL CREATE GUSTY SOUTHERLY WINDS AND HIGH WAVES.

LMZ521-522-162330-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-121017T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1028 AM CDT TUE OCT 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT...

* SOUTHEAST TO SOUTH WIND 15 TO 25 KTS. WINDS ARE EXPECTED TO DIMINISH
  TO 10 TO 20 KTS THIS EVENING.

* WAVES 2 TO 4 FT. SOME 5 FT WAVES ARE POSSIBLE TOWARD THE
  NORTHERN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ541>543-162330-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-121018T0000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1028 AM CDT TUE OCT 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT...


* SOUTH WIND 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS. WINDS ARE
  EXPECTED TO DIMINISH TO 10 TO 20 KTS THIS EVENING.

* WAVES 4 TO 7 FT. LARGE WAVES ARE EXPECTED TO CONTINUE THROUGH
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
725 
WHUS73 KGRB 162038
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
338 PM CDT TUE OCT 16 2012

...GUSTY SOUTH WIND AND LARGE WAVES CONTINUE...

.A TIGHT PRESSURE GRADIENT HAS SET UP ACROSS LAKE MICHIGAN AND
THE BAY OF GREEN BAY AHEAD OF AN APPROACHING LOW PRESSURE AND
FRONTAL SYSTEM. THIS WILL CONTINUE TO CREATE GUSTY SOUTHERLY WINDS
AND HIGH WAVES.

LMZ541>543-170445-
/O.EXT.KGRB.SC.Y.0066.000000T0000Z-121018T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
338 PM CDT TUE OCT 16 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THURSDAY...

* SOUTHEAST TO SOUTH WIND 15 TO 25 KTS WITH GUSTS TO 30 KTS THIS
  EVENING...DIMINISHING TO 10 TO 20 KTS WITH GUSTS TO 25 KTS LATE
  THIS EVENING AND OVERNIGHT. SOUTH WINDS WILL INCREASE AGAIN ON
  WEDNESDAY MORNING TO 15 TO 25 KTS...WITH GUSTS TO 30 KTS
  POSSIBLE.

* WAVES 4 TO 7 FT ARE EXPECTED THROUGH WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-170300-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-121017T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
338 PM CDT TUE OCT 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTHEAST TO SOUTH WIND 15 TO 25 KTS WITH GUSTS TO 30 KTS THIS
  EVENING...DIMINISHING TO 10 TO 20 KTS LATE THIS EVENING. GUSTS
  TO 25 KTS ARE POSSIBLE TONIGHT...MAINLY NEAR DEATHS DOOR AND
  SISTER BAY.

* WAVES 2 TO 4 FT...SUBSIDING TO 1 TO 3 FT AFTER MIDNIGHT. SOME 5 FT
  WAVES ARE POSSIBLE TOWARD THE NORTHERN BAY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
799 
WHUS73 KGRB 170228
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
928 PM CDT TUE OCT 16 2012

...GUSTY SOUTHEAST TO SOUTH WIND AND LARGE WAVES CONTINUE ON LAKE
MICHIGAN...

.A TIGHT PRESSURE GRADIENT HAS SET UP ACROSS LAKE MICHIGAN A AHEAD
OF AN APPROACHING LOW PRESSURE AND FRONTAL SYSTEM. THIS WILL
CONTINUE TO CREATE GUSTY SOUTHERLY WINDS AND HIGH WAVES.

LMZ521-522-170330-
/O.CAN.KGRB.SC.Y.0066.000000T0000Z-121017T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
928 PM CDT TUE OCT 16 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SOUTHEAST WINDS OF 10 TO 20 KTS WILL CONTINUE TONIGHT...WITH 2 TO
4 FT WAVES. A FEW GUSTS TO 25 KTS ARE POSSIBLE.

$$

LMZ541>543-171030-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-121018T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
928 PM CDT TUE OCT 16 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* SOUTHEAST WIND 10 TO 20 KTS WITH GUSTS TO 25 KTS ARE EXPECTED
  TONIGHT. SOUTH WINDS WILL INCREASE AGAIN ON WEDNESDAY MORNING
  TO 15 TO 25 KTS...WITH GUSTS TO 30 KTS POSSIBLE.

* WAVES 3 TO 6 FT ARE EXPECTED TONIGHT...AND 4 TO 7 FT WEDNESDAY
  THROUGH WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
172 
WHUS73 KGRB 170945
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
445 AM CDT WED OCT 17 2012

...GUSTY SOUTHEAST TO SOUTH WIND AND LARGE WAVES CONTINUE ON LAKE
MICHIGAN...

.A TIGHT PRESSURE GRADIENT HAS SET UP ACROSS LAKE MICHIGAN A
AHEAD OF AN APPROACHING LOW PRESSURE AND FRONTAL SYSTEM. THIS
WILL CONTINUE TO CREATE GUSTY SOUTHERLY WINDS AND HIGH WAVES.

LMZ541>543-171745-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-121018T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
445 AM CDT WED OCT 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* SOUTH WINDS WILL INCREASE AGAIN THIS MORNING TO 15 TO 25
  KTS...WITH GUSTS TO 30 KTS POSSIBLE.

* WAVES FROM 4 TO 7 FT TO CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
675 
WHUS73 KGRB 171507
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1007 AM CDT WED OCT 17 2012

...GUSTY SOUTHEAST TO SOUTH WIND AND LARGE WAVES CONTINUE ON LAKE
MICHIGAN...

.A TIGHT PRESSURE GRADIENT HAS SET UP ACROSS LAKE MICHIGAN A
AHEAD OF AN APPROACHING LOW PRESSURE AND FRONTAL SYSTEM. THIS
WILL CONTINUE TO CREATE GUSTY SOUTHERLY WINDS AND HIGH WAVES.

LMZ541>543-172315-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-121018T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1007 AM CDT WED OCT 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* SOUTH WINDS OF 15 TO 25 KTS... WITH GUSTS TO 30 KTS POSSIBLE.

* WAVES FROM 4 TO 7 FT TO CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
646 
WHUS73 KGRB 172045
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 PM CDT WED OCT 17 2012

...GUSTY SOUTHEAST TO SOUTH WIND AND LARGE WAVES CONTINUE ON LAKE
MICHIGAN...

.A TIGHT PRESSURE GRADIENT ACROSS LAKE MICHIGAN A AHEAD OF AN APPROACHING
LOW PRESSURE AND FRONTAL SYSTEM WILL CONTINUE TO CREATE GUSTY SOUTHERLY
WINDS AND HIGH WAVES.

LMZ541>543-180445-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-121018T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
345 PM CDT WED OCT 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY...

* SOUTH WIND 15 TO 25 KTS DECREASING TO 10 TO 20 KTS THURSDAY.

* WAVES FROM 4 TO 7 FT SUBSIDING TO 3 TO 5 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
538 
WHUS73 KGRB 180201
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
901 PM CDT WED OCT 17 2012

...GUSTY SOUTHEAST TO SOUTH WIND AND LARGE WAVES CONTINUE ON LAKE
MICHIGAN...

.A TIGHT PRESSURE GRADIENT ACROSS LAKE MICHIGAN AHEAD OF AN
APPROACHING LOW PRESSURE AND FRONTAL SYSTEM WILL CONTINUE TO
CREATE GUSTY SOUTHERLY WINDS AND HIGH WAVES.

LMZ541>543-181015-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-121018T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
901 PM CDT WED OCT 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY...

* SOUTH WIND 15 TO 25 KTS DECREASING TO 10 TO 20 KTS THURSDAY.

* WAVES FROM 4 TO 7 FT SUBSIDING TO 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
542 
WHUS73 KGRB 180835
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 AM CDT THU OCT 18 2012

...GUSTY SOUTHEAST TO SOUTH WIND AND LARGE WAVES CONTINUE ON LAKE
MICHIGAN...

.A TIGHT PRESSURE GRADIENT ACROSS LAKE MICHIGAN AHEAD OF AN
APPROACHING LOW PRESSURE AND FRONTAL SYSTEM WILL CONTINUE TO
CREATE GUSTY SOUTHERLY WINDS AND HIGH WAVES.

LMZ541>543-181645-
/O.EXT.KGRB.SC.Y.0066.000000T0000Z-121019T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
335 AM CDT THU OCT 18 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT FRIDAY...

* SOUTH WIND 10 TO 20 KTS WITH GUSTS AROUND 25 KTS WILL CONTINUE
  THROUGH TODAY.

* WAVES FROM 3 TO 5 FT WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
048 
WHUS73 KGRB 181456
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
956 AM CDT THU OCT 18 2012

...GUSTY SOUTH WIND AND LARGE WAVES CONTINUE ON LAKE MICHIGAN...

.LOOK FOR EASING SOUTHWEST WINDS OF 10 TO 20 KNOTS...AS A STRONG
LOW PRESSURE ACROSS WESTERN LAKE SUPERIOR SLOWLY SLIDES SOUTHEAST.
THE LOW WILL WEAKEN BY THIS EVENING...ALLOWING WINDS TO
DIMINISH...BUT IT WILL TAKE A FEW HOURS LONGER FOR THE WAVES TO
SUBSIDE BELOW ADVISORY LEVELS.

LMZ541>543-182300-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-121019T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
956 AM CDT THU OCT 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY...

* SOUTHWEST WIND 10 TO 20 KTS.

* WAVES FROM 3 TO 5 FT WILL CONTINUE THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
359 
WHUS73 KGRB 181500 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
1000 AM CDT THU OCT 18 2012

...GUSTY SOUTHWEST WIND AND LARGE WAVES CONTINUE ON LAKE MICHIGAN...

.LOOK FOR EASING SOUTHWEST WINDS OF 10 TO 20 KNOTS...AS A STRONG
LOW PRESSURE ACROSS WESTERN LAKE SUPERIOR SLOWLY SLIDES
SOUTHEAST. THE LOW WILL WEAKEN BY THIS EVENING...ALLOWING WINDS
TO DIMINISH...BUT IT WILL TAKE A FEW HOURS LONGER FOR THE WAVES
TO SUBSIDE BELOW ADVISORY LEVELS.

LMZ541>543-182300-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-121019T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1000 AM CDT THU OCT 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY...

* WINDS: SOUTHWEST WIND 10 TO 20 KTS.

* WAVES: 3 TO 5 FT WILL CONTINUE THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
547 
WHUS73 KGRB 182040
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
340 PM CDT THU OCT 18 2012

...GUSTY SOUTHWEST WIND AND LARGE WAVES CONTINUE ON LAKE MICHIGAN...

.LOOK FOR EASING SOUTHERLY WINDS TO 10 TO 20 KNOTS...AS A STRONG
LOW PRESSURE ACROSS WESTERN LAKE SUPERIOR SLOWLY SLIDES SOUTHEAST.
THE LOW WILL WEAKEN BY THIS EVENING...ALLOWING WINDS TO DIMINISH...
BUT IT WILL TAKE SEVERAL HOURS LONGER FOR THE WAVES TO SUBSIDE
BELOW ADVISORY LEVELS.

LMZ541>543-190445-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-121019T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
340 PM CDT THU OCT 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY...

* WINDS: SOUTHERLY WIND 10 TO 20 KTS DECREASING TO 10 TO 15 KTS.

* WAVES: 3 TO 5 FT WILL CONTINUE THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
729 
WHUS73 KGRB 190206
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
906 PM CDT THU OCT 18 2012

...HIGH WAVES WILL PERSIST THROUGH THE NIGHT ON LAKE MICHIGAN...

.STRONG LOW PRESSURE ACROSS WESTERN WISCONSIN WILL SLIDE SOUTHEAST
DURING THE NIGHT AND ALLOW WINDS TO DIMINISH. HOWEVER...IT WILL
TAKE SEVERAL HOURS FOR THE WAVES TO SUBSIDE.

LMZ541>543-191000-
/O.CON.KGRB.SC.Y.0066.000000T0000Z-121019T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
906 PM CDT THU OCT 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY...

* WINDS: SOUTHERLY WIND 10 TO 15 KTS.

* WAVES: 3 TO 5 FT WILL CONTINUE THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
917 
WHUS73 KGRB 190804
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
304 AM CDT FRI OCT 19 2012

...HIGH WAVES WILL PERSIST THIS MORNING ON LAKE MICHIGAN...

.STRONG LOW PRESSURE ACROSS WESTERN WISCONSIN WILL SLIDE
SOUTHEAST THROUGH THE STATE. WINDS ARE EXPECTED TO SHIFT TO THE
EAST AND DIMINISH WITH WAVES EXPECTED TO SUBSIDE BY AFTERNOON.

LMZ541>543-191600-
/O.EXT.KGRB.SC.Y.0066.000000T0000Z-121019T1600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
304 AM CDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

* WINDS: SOUTHEAST WIND 10 TO 20 KTS THIS MORNING...SHIFTING EAST.

* WAVES: 3 TO 5 FT WILL SUBSIDE TO 2 TO 4 FT BY NOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
107 
WHUS73 KGRB 191500
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1000 AM CDT FRI OCT 19 2012

...WINDS AND WAVES SUBSIDING...

LMZ541>543-191600-
/O.CAN.KGRB.SC.Y.0066.000000T0000Z-121019T1600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1000 AM CDT FRI OCT 19 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED BELOW ADVISORY LEVELS. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 6:50 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Oct 15, 6:50 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
650 PM CDT MON OCT 15 2012

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY.

CLOUDS...ASSOCIATED WITH THE SYSTEM THAT BROUGHT COPIOUS AMOUNTS
OF RAIN TO CENTRAL AND EAST CENTRAL WISCONSIN OVER THE
WEEKEND...WERE SLOW TO MOVE OUT OF THE AREA TODAY. AS THE
DEPARTING SYSTEM MOVED FARTHER AWAY FROM WISCONSIN...AN UPPER
LEVEL SHORT WAVE WAS MAKING ITS WAY INTO THE NORTHERN PLAINS.
SHOWERS AHEAD OF THE SHORT WAVE...IN STRONG 850MB WARM
ADVECTION...WERE IMPACTING WESTERN MINNESOTA AND THE DAKOTAS AT
19Z.

MODELS WERE SIMILAR IN PLACING AN AREA OF QPF OVER AT LEAST NORTH
CENTRAL WISCONSIN TONIGHT AND SPREADING IT OVER MOST OF THE
FORECAST AREA ON TUESDAY. HAVE HELD OFF MENTION OF SHOWERS UNTIL
AFTER MIDNIGHT AND HAVE MAINLY CHANCE POPS GOING FOR THE NORTH
TONIGHT. THE EVENING SHIFT MAY WANT TO INCREASE POPS DEPENDING ON
TRENDS AT THE TIME. POPS MAY ALSO NEED TO BE INCREASED AND/OR
EXPANDED ON TUESDAY DEPENDING UPON LATEST TRENDS AND 00Z MODEL
RUNS.

APPROACHING CLOUDS AND RETURN FLOW SHOULD HELP KEEP TEMPERATURES
FROM TANKING TONIGHT SO HAVE LOWS A BIT WARMER THAN NORMAL. ALSO
WENT WARMER THAN NORMAL FOR TUESDAY IN CONTINUED WARM ADVECTION.

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...PCPN TRENDS ARE THE
MAIN FCST CONCERN.

MEDIUM RANGE MODELS ARE IN DECENT AGREEMENT ON THE GENERAL PATTERN
OVER THE NEXT WEEK...BUT THERE ARE SOME TIMING DIFFERENCES WITH
THE PASSAGE OF A COLD/OCCLUDED FRONT ON WEDS/WEDS NGT...AND
DIFFERENCES IN THE LOCATION OF SFC/UPPER LOWS FOR THE END OF THE
WORK WEEK.

LOW PRESSURE OVER SOUTHERN SASK ON TUES EVG IS EXPECTED TO DROP
SE TOWARD THE MN ARROWHEAD/WSTRN LK SUP BY WEDS EVG. THIS SYSTEM
WILL PUSH A COLD/OCCLUDED FRONT THROUGH GRB CWA DURING THE WED/
WED NGT PERIOD. THE NAM/GFS ARE FASTER WITH THE FROPA AND ASSOC
PCPN BAND...WHILE THE ECMWF OFFERS A LITTLE SLOWER SOLUTION. WITH
THE DEEPENING UPPER TROF/DEVELOPING UPPER LOW STILL TO OUR
WEST... A SLOWER PROGRESSION SEEMS MORE LIKELY. PLAN TO BRING
LIKELY POPS INTO OUR WSTRN CWA WEDS AFTERNOON...AND INTO THE EAST
DURING THE EVENING.

THE GFS (NAM IS SIMILAR AT 84 HOURS) TAKES THE SFC/UPPER LOWS
INTO THE LAKE SUPERIOR/U.P. RGN ON WEDS NGT/THURSDAY...THEN DRIFT
IT SLOWLY EAST OF WISCONSIN BY THE BEGINNING OF THE WEEKEND. THE
ECMWF/GEM TAKE THE SFC/UPPER LOW ON A FARTHER SOUTH TRACK THROUGH
SOUTHERN WI AND THE NORTHERN OHIO VALLEY. THESE DIFFERENCES WILL
HAVE A SIGNIFICANT IMPACT ON THE EVENTUAL PLACEMENT OF A DRY
SLOT...WHICH THE GFS PUSHES THROUGH MOST OF GRB CWA ON WEDS NGT/
THU MORNING...WHILE THE ECMWF/GEM JUST BRUSH OUR SOUTHERN AND EASTERN
COUNTIES WITH IT. HAVE TAKEN A BLENDED APPROACH TO ACCOUNT FOR MODEL
DIFFERENCES WITH THIS PART OF THE FCST.

PCPN CHANCES SHOULD DECREASE BY FRI NGT OR SATURDAY AS THE UPPER
LOW PULLS OUT OF THE REGION. THE GENERALLY DRY CONDITIONS SHOULD
PREVAIL THROUGH THE REST OF THE WEEKEND.

RETURN FLOW IS EXPECTED TO DEVELOP ON SUNDAY NIGHT AND MONDAY...
WITH AN APPROACHING FRONT PERHAPS BRINGING A CHANCE OF SHOWERS BY
MONDAY.

MILD CONDITIONS ON WEDNESDAY WILL TURN COOLER FOR THE END OF THE
WEEK. SOME RECOVERY IN TEMPS MAY OCCUR AHEAD OF THE FRONT EARLY
NEXT WEEK...BUT MODELS OFFER WILDLY VARYING FCSTS FOR 850 MB
TEMPS AT THIS TIME.
&&

.AVIATION...MID TO HIGH LEVEL CLOUDS FROM A NORTHERN PLAINS SHORT
WAVE ALREADY WORKING INTO WESTERN WISCONSIN EARLY THIS EVENING.
BANDS OF LIGHT RETURNS IN THE WAA REGION OVER MINNESOTA WERE
SPORADIC WITH RESPECT TO REACHING THE GROUND LATE THIS AFTERNOON
AND EARLY EVENING. EVEN THOUGH LIGHT SHOWERS WILL PASS OVER THE
NORTH OF THE STATE ON TUESDAY...MAINLY VFR CONDITIONS EXPECTED
TONIGHT INTO TUESDAY WITH THE DRY AIR MASS.

TDH
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 15, 2:41 PM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
241 PM CDT MON OCT 15 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
241 PM CDT MON OCT 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-161945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
241 PM CDT MON OCT 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

PERSISTENT SOUTH TO SOUTHWEST WINDS MAY CAUSE WAVES TO BUILD TO 4
FEET OR GREATER FROM TUESDAY AFTERNOON THROUGH THURSDAY. A SMALL
CRAFT ADVISORY WILL LIKELY BE NEEDED DURING THIS PERIOD.

MG/TSK

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.